Computing Publications

Publications Home » A note on cycle times in tree-lik...

A note on cycle times in tree-like queueing systems

Peter G. Harrison

Journal Article
Advances in Applied Probability
Volume 16
pp.216–219
January, 1984
Applied Probability Trust
ISSN 0001-8678
DOI 10.2307/1427233
Abstract

Cycle-time distribution is shown to take the form of a linear combination of M Erlang-N density functions in a cyclic queueing network of M servers and N customers. For paths of m servers in tree-like networks, the components in the more complex linear combination are convolutions of Erlang-N with at most m-1 negative exponentials.

Keywords
AESOP
BibTEX file for the publication
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.